Other Information: Each tablet contains: sodium 33 mg; safety ealed: do not use if carton is opened or if individual blister units are torn or opened; store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Misc: Non-drowsy. Fexofenadine HCl (180 mg)/antihistamine. Psudoephedrine HCl (240 mg)/nasal decongestant. Extended release tablets. 24 Hour relief of: nasal congestion; sinus congetion and pressure; runny nose; sneezing; itchy, watery eyes; itchy nose or throat. Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; neezing; nasal congestion; itchy, watery eyes; itching of the nose or throat. Reduces swelling of nasal passages temporarily relieves sinus congestion and pressure. Temporarily restores freer breathing through the nose.
Directions: Do not divide, crush, chew or dissolve the tablet; swallow tablet whole. Adults and Children 12 Years of Age and Over: Take 1 tablet with a glass of water every 24 hours on an empty stomach; do not take more than 2 tablets in 24 hours. Children Under 12 Years of Age: Do not use. Adults 65 Years of Age and Older: Ask a doctor. Consumers with Kidney Disease: Ask a doctor.
Active Ingredients: In Each Tablet: Fexofenadine HCl (180 mg), Pseudoephedrine HCl (240 mg). Purpose: Antihistamine, Nasal Decongestant. Inactive Ingredients: Acetone, Black Iron Oxide, Cellulose Acetate, Colloidal Silicon Dioxide, Copovidone, Croscarmellose Sodium, FD&C Blue 1 Aluminum Lake, Glycerol Triacetate, Hypromellose, Isopropyl Alcohol, Magnesium Stearate, Methyl Alcohol, Methylene Chloride, Microcrystalline Cellulose, Polyethylene Glycol, Propylene Glycol, Povidone, Sodium Chloride, Talc, Titanium Dioxide, Water.
Sign up to receive exclusive email-only savings and information.